MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 10MM; SCREW, FIXATION, BONE
Model Number 04.211.010
Medical Device Problem Codes Break (1069); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Part # 04.211.010ts.Lot # 8l82284.Manufacturing site: (b)(4).Release to warehouse date: 23 nov 2021.Expiration date: 01 nov 2026.Supplier: (b)(4).A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.010.Non-sterile lot # 465p774.Manufacturing site: (b)(4).Release to warehouse date: 28 oct 2021.Supplier: (b)(4).Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the patient underwent an open reduction/internal fixation of the clavicle on (b)(6) 2022.While the surgeon was fixing the medial fragment with the cs1 plate, the surgeon drilled, measured, and manually inserted the appropriate locking screws with va sleeve.However, the screw had a piece of metal on it and was not torqued.Similarly, when the surgeon drilled, measured, and inserted the relevant product with a va sleeve into another hole, it was torqued and used without problems.The surgeon commented that it happened because the screw went in at a stronger oblique angle than the direction in which it was drilled.The surgeon confirmed by x-ray that there were no pieces left in the patient.There was no problem with bone fixation.There was no surgical delay in relation to this event.No further information is available.This report involves one 2.7mm ti va lckng scr slf-tpng with t8 stardrive recess 10mm.This is report 2 of 2 for (b)(4).

Brand Name
2.7MM TI VA LCKNG SCR SLF-TPNG WITH T8 STARDRIVE RECESS 10MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15632010
Report Number8030965-2022-08423
Device Sequence Number20818582
Product Code HWC
UDI-Device Identifier10886982118950
UDI-Public10886982118950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.211.010
Device Catalogue Number04.211.010TS
Device Lot Number8L82284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2022
Initial Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: GUIDE; VA-LCP CLAVIC PL 2.7 SHAFT CS1 LE TAN
Patient SexUnknown